master's thesis
Hitni psihijatrijski sindromi izazvani lijekovima
Zagreb: University of Zagreb, School of Medicine, 2023. urn:nbn:hr:105:655597

Marić, Matej
University of Zagreb
School of Medicine
Department of Psychiatry and Psychological Medicine

Cite this document

Marić, M. (2023). Hitni psihijatrijski sindromi izazvani lijekovima (Master's thesis). Zagreb: University of Zagreb, School of Medicine. Retrieved from https://urn.nsk.hr/urn:nbn:hr:105:655597

Marić, Matej. "Hitni psihijatrijski sindromi izazvani lijekovima." Master's thesis, University of Zagreb, School of Medicine, 2023. https://urn.nsk.hr/urn:nbn:hr:105:655597

Marić, Matej. "Hitni psihijatrijski sindromi izazvani lijekovima." Master's thesis, University of Zagreb, School of Medicine, 2023. https://urn.nsk.hr/urn:nbn:hr:105:655597

Marić, M. (2023). 'Hitni psihijatrijski sindromi izazvani lijekovima', Master's thesis, University of Zagreb, School of Medicine, accessed 23 April 2024, https://urn.nsk.hr/urn:nbn:hr:105:655597

Marić M. Hitni psihijatrijski sindromi izazvani lijekovima [Master's thesis]. Zagreb: University of Zagreb, School of Medicine; 2023 [cited 2024 April 23] Available at: https://urn.nsk.hr/urn:nbn:hr:105:655597

M. Marić, "Hitni psihijatrijski sindromi izazvani lijekovima", Master's thesis, University of Zagreb, School of Medicine, Zagreb, 2023. Available at: https://urn.nsk.hr/urn:nbn:hr:105:655597